Publications in 2013


In Journals:


1.Haloi, R. ( With P. Kumar and D. N. Pandey), Sufficient conditions for the existence and uniqueness of solutions to impulsive fractional integro-differential equations with deviating arguments, Journal of fractional Calculus and Applications, Vol. 5(1) Jan 2014, No. 7, pp. 73-84.

2. Dutta S.(2013), Bandwidth Selection for Kernel based Interval Estimation of a Density (JDS-1230), accepted for publication by Journal of Data Science.

3. Dutta S. with Biswas S.(2013), Assessing Market Risk of Indian Index Funds. accepted for publication in Global Business Review (GBR). To appear in GBR 16.4 (July-August 2015) issue.

4. Dutta S with A. Bose, Density estimation using bootstrap bandwidth selector, Statistics and Probability Letters, 83,245-256.

5. Dutta S.(2013), Cross Validation Revisited. Accepted for publication in Communications in Statistics - Simulation and Computation. LSSP-2013-0173.R1

6. Dutta S. with Goswami A.(2013), Pointwise and uniform convergence of kernel density estimators using random bandwidths, Journal of Statistics and Probability Letters,83,2711-2720.

7. Deka B. with with R. K. Sinha, R. C. Deka and T. Ahmed, Finite Element Method with Quadrature for Parabolic Interface Problems, Accepted in Neural, Parallel, and Scientific Computations .

8. Deka B. with R. C. Deka, Finite element methods with numerical quadrature for linear parabolic interface problems, Accepted in Bull. Korean Math. Soc.

9. Deka B. with R. C. Deka, Finite Element Method for a class of Parabolic Integro-Differential Equations with Interfaces, Accepted in Ind. J. Pure. and Appl. Math.

10. Deka B. with S. Deka, Zeros of Ttrigonometric Like Functions via Two Point Boundary Value Problems, Accepted in Mathematical Forum.

11. Deka B. with T. Ahmed, Convergence of Finite Element Method for Linear Second order Wave Equations with Discontinuous Coefficients, Numer. Method for PDE,29(2013), pp. 1522-1542 with.

12. Nath R.K., Commutativity degree of a class of finite groups and consequences,Bulletin of Australian Mathematical Society, available on CJO2013. doi:10.1017/S0004972712001086.

13. Nath R.K. with Das A.K. and Pournaki M.R., A survey on the estimation of commutativity in finite groups, Southeast Asian Bulletin of Mathematics 37 (2013), 161-180.

14. Haloi R., On Solutions to a Non-autonomous Neutral Differential Equation with Deviating Arguments, Nonlinear Dynamics and Systems Theory, 13 (3) (2013) 242-257.

15. Dutta S. with Saha K., Consistency of multivariate density estimators using random bandwidths, accepted for publication in Communications in Statistics - Theory and Methods(2013).

16. Barman R. with Kalita G., Elliptic curves and special values of Gaussian hypergeometric series, Journal of Number Theory (accepted 2013).

17. Barman R. with Kalita G., On the polynomial x^d+ax+b over F_q and Gaussian hypergeometric series, International Journal of Number Theory (accepted 2013).

18. Haloi, R., Existence of Weighted Pseudo-almost Automorphic Mild Solutions to Non-autonomous Abstract Neutral Differential Equations with Deviating Arguments, to appear in Differntial Equation and Dynamical systems , DOI 10.1007/s12591-013-0164-8.

19. Dutta S with Sarkar S. & Dutta P, Analysis of performance of Index funds using co-integration, Global Business Review. March. Volume 14. No. 1.

20. Barman R , Another look at Iwasawa lamda-invariants of p-adic measures on (Z-p)^n and Gamma-transforms, International Journal of Number Theory (World Scientific) (accepted).

21. Nath M. with S.Paul, Graph transformation and distance spectral radius, accepted for publication in Journal of Discrete Mathematics Algorithms and Applications on 06.01.13. .

22. Nath M with S. Bose and S. Paul ,On maximal distance spectral radius of graphs without a pendent vertex, accepted for publication in Journal of Linear Algebra and Applicatios on 17.01.13